# SDR EIA990056

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1480
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, DURING ACCOMP OF EO 53-747-1513-98B AND SB 747-53A2390 PLAN B, BS 1480 BULKHEAD INSPECTION MOD, RIGHT SIDE (4 EACH) FASTENER HOLES FOUND CRACKED, NR 16 AND NR 17 IN WEB SPLICE PLATE, NR 5 OUTER CHORD SPLICE AND NR 9 LONGERON EXTENSION FITTING, NRC 7281, 7282, 7352 AND 7368.  HOLES NR 16, NR 17 AND NR 5, WEB SPLICE PLATE AND OUTER CHORD SPLICE REPLACED IAW SB 53A2390, FOR HOLES NR 14, NR 15, NR 18 AND NR 19, SLEEVED BOLTS INSTALLED IAW SB 53A2390 FOR HOLE NR 9 OF LONGERON EXTENSION FITTING.  REPAIR ACCOMPLISHED IAW RS R-53-43-34045, 8110-3 AND ECRA.  (M)
